# SDR SIMA20171212004

- Difficulty date: December 12, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 42,753 hours, 38,668 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Condition: Cracked
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL ANGLE AT FRAME 80 STR 9L IS CRACKED.
